# SDR SIMA20210525002

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,797 hours, 35,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AT GATE CABIN ALT INDICATING 500-C/A-LUBRICATED MAIN CABIN DOOR ROLLERS AND PERFORMED OPS CHECK IAW AMM 52-10-01 OPS CHECK GOOD
